Volume 27, Issue 1
Boundedness for the Commutator of Fractional Integral on Generalized Morrey Space in Nonhomogeneous Space

Guohua Liu and Lisheng Shu


Anal. Theory Appl., 27 (2011), pp. 51-58.

Preview Full PDF BiBTex 216 422
  • Abstract

In this paper, we will establish the boundedness of the commutator generated by fractional integral operator and $RBMO(\mu)$ function on generalized Morrey space in thenon-homogeneous space.

  • History

Published online: 2011-01

  • AMS Subject Headings

42B20, 42B35

  • Cited by